Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The radius of univalence of certain analytic functions


Author: Thomas H. MacGregor
Journal: Proc. Amer. Math. Soc. 14 (1963), 514-520
MSC: Primary 30.42
MathSciNet review: 0148891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0148891-3
PII: S 0002-9939(1963)0148891-3
Article copyright: © Copyright 1963 American Mathematical Society